Join the 'Simcor' group to help and get support from people like you.
We found 10 questions associated with the 'Simcor' topic.
Posted 4 Jan 2012 by KennethH • 1 answer
I've taken simvastatin for 3-4 years and have had muscle aches and pains, then began taking Simcor in august and had the usual flushing at various times, but recently I was awakened by severe muscle cramps in both calves. I could not stand and the cramp finally went away after sitting on the ...
Posted 29 Mar 2011 by Rolltidegurl • 1 answer
Posted 22 Jul 2010 by joan chavis • 2 answers
i have been on this medication for almost three month,it has been about three months that I starting have blurred vision and reduced vision. It it extremely agitating. I had a recent eye exam-this month- and my vision was normal. Reading has become more straining on my eyes!!!
Posted 31 Dec 2010 by NitaO • 3 answers
Posted 22 Oct 2010 by Joker* • 1 answer
Posted 30 Nov 2010 by simcorBrandi • 1 answer
ok so I have been on Simcor for almost a month now and have not moved up to the next dose yet. I have had 2 episodes of what they call flushing and to tell you the truth. I thought I was being burned to death, or having my skin peeled off layer by layer and I got very itchy and dizzy and my mouth ...
Posted 1 Dec 2009 by chevyfan • 2 answers
I was taking simcor, after a few months I noticed my hair was thinner, and oily which I never had oily hair in the past. I believe it caused increased hair shedding and slow regrowth, I know simcor caused this because I was taking nothing else and not doing anything different with my hair. I ...
Posted 28 Aug 2009 by rootbeer • 1 answer